Author = Ji-Huan He
A New Taylor Series based Numerical Method: Simple, Reliable, and Promising

Volume 9, Issue 4, October 2023, Pages 1122-1134


Ji-Huan He; Lajja Verma; Biswajit Pandit; Amit K. Verma; Ravi P. Agarwal

Efficacy of a Modulated Viscosity-dependent Temperature/nanoparticles Concentration Parameter on a ‎Nonlinear Radiative Electromagneto-nanofluid Flow along an Elongated Stretching Sheet

Volume 9, Issue 3, July 2023, Pages 848-860


Ji-Huan He; Nasser S. Elgazery; Khaled Elagamy; Nader Y. Abd Elazem

A Brief Review on the Asymptotic Methods for the Periodic ‎Behaviour of Microelectromechanical Systems

Volume 8, Issue 3, July 2022, Pages 1120-1140


Naveed Anjum; Ji-Huan He; Chun-Hui He; Alina Ashiq

A Variational Principle for a Nonlinear Oscillator Arising in the ‎Microelectromechanical System

Volume 7, Issue 1, January 2021, Pages 78-83


Ji-Huan He; Naveed Anjum; Piotr Sebastian Skrzypacz

A Simple Approach to Volterra-Fredholm Integral Equations

Volume 6, Special Issue, December 2020, Pages 1184-1186


Ji-Huan He

Two Modifications of the Homotopy Perturbation Method for ‎Nonlinear Oscillators

Volume 6, Special Issue, December 2020, Pages 1420-1425


Naveed Anjum; Ji-Huan He

Variational Principle for the Generalized KdV-Burgers Equation with Fractal Derivatives for Shallow Water Waves

Volume 6, Issue 4, October 2020, Pages 735-740


Ji-Huan He